# SDR SWAA2013092320406

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6569646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FIREBOX LOWER OTBD EDGE OF WING PANEL ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW SRM.
